Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Increased sensitivity in one testicle, discomfort post ejaculation that radiates to legs. What is the cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
Hi, I feel my left testicle more sensitive than the right one. When I give a small stroke on the left testicle, it hurts more than the right one. Further, I feel some discomfort in the left testicle area after ejaculation. This discomfort spreads into the left leg down to the toe. It feels like a tension in the leg. However, this discomfort gradually disappears with time if I do not ejaculate for next few days. What is my problem? I am going to marry soon. Will this cause any problem future?
Posted Tue, 4 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 3 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have
either Epididymitis or Varicocele.

However final diagnosis can be confirmed only on clinical examination by a qualified Urologist.

If I would be your treating Urologist I would advice you to get fallowing tests done to come to conclusion.
1) Routine Urine Test.
2) Ultrasound Scanning of the scrotum.
3) Colour Doppler study of the scrotum.

Please consult qualified Urologist for clinical evaluation and to get above investigations done if he thinks appropriate.
Further treatment will depend upon the outcome of these tests.

Do not worry there is nothing to be worried about and this problem will get resolved with treatment.

Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor